Overlapping latin subsquares and full products

Joshua Montgomery Browning, Petr Vojtechovsky, Ian Murray Wanless

Research output: Contribution to journalArticleResearchpeer-review


We derive necessary and sufficient conditions for there to exist a latin square of order n containing two subsquares of order a and b that intersect in a subsquare of order c. We also solve the case of two disjoint subsquares.
Original languageEnglish
Pages (from-to)175 - 184
Number of pages10
JournalCommentationes Mathematicae Universitatis Carolinae
Issue number2
Publication statusPublished - 2010

Cite this